# SDR A6WA201140245

- Difficulty date: March 13, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,795 hours, 16,843 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Track
- Condition: Mislocated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND TRACK RIVET AT LT OTBD L/E LOCATION TOO CLOSE TO SCREW HOLE.  REPAIRED IAW REO 601R-57-41-747.
